| Model Number |
PCF-H180AL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 12 years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon was presumed to have been due to a leakage at the a-rubber (bending section cover) disallowing proper reprocessing of the device.A further cause of the leakage could not be presumed.The foreign matter was observed as a white material, but could not be further identified.The user facility suggested that the foreign material could be "medicines".It could not be confirmed if simethicone was used in the device.The suggested events are detectable/preventable by handling the device in accordance with the following instructions for use (ifu): ifu states the detection method in evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection ifu states the preventative measures in evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories).Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign objects on air/water cylinder, air/water tube and jet tube.There were no reports of patient involvement.